# SDR NSVA2011104

- Difficulty date: May 5, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 43,996 hours, 41,691 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOG PAGE "HYD FLUID QTY LOSS & MAIN HYD ACCUM FAILURE.  HYD LEAK IN RIGHT MAIN GEAR WELL.  REMOVED AND REPLACED RT MLG DOWNLOCK SWIVEL REF SAAB AMM 32-33-10-02.  LANDING GEAR EXTENSION & RETRACTION REQUIRED OPS CHECKED OF LG EXT & RET GOOD REF SAMM 32-30-00-05.
